# SDR 06FDEA02529

- Difficulty date: July 11, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AEA70311
- Condition: Cracked
- Location: Bs 1457
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG KEEL BOX ACCESS HOLE 145QN AND 145GN FOUND CLG DOOR HINGE SUPPORT   FITTING CRACKED AT APPROX STA 1457.5.  CRACKED FITTING REMOVED AS PER SRM 51-31-01 VOL.II.  NEW FITTING P/N AEA 7031-501 MACHINED IAW DWG AEA 7031.  NEW FITTING INSTALLED IAW SRM 51-31-01 AND 51-33-01 VOL II.  CLASSIFIED MINOR REPAIR IAW GMM 6-2-100.
